Export: Scaling properties of weakly nonlinear coefficients in the Faraday problem

Skeldon, Anne C. and Porter, Jeffrey Brent (2011). Scaling properties of weakly nonlinear coefficients in the Faraday problem. "Physical Review E", v. 84 (n. 1); p. 16209. ISSN 1539-3755. https://doi.org/10.1103/PhysRevE.84.016209.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM